# SDR AALA20160728004

- Difficulty date: July 28, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 21,120 hours, 8,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984003
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENGY EXIT SIGN MISSING LENS COVER. INSTALLED LENS COVER IAW AMM 33-51-01.
